On the validity of the Katz-Thompson equation for permeabilities in concrete

Download
  1. Get@NRC: On the validity of the Katz-Thompson equation for permeabilities in concrete (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1016/S0008-8846(98)00032-5
AuthorSearch for: ; Search for:
TypeArticle
Journal titleCement and Concrete Research
Volume28
IssueMay 5
Pages643647; # of pages: 5
SubjectConcrete
Publication date
LanguageEnglish
AffiliationNRC Institute for Research in Construction; National Research Council Canada
Peer reviewedYes
NRC number40688
7613
NPARC number20329629
Export citationExport as RIS
Report a correctionReport a correction
Record identifier6200ae6c-bfd9-4d76-b2fa-12a5949b26d9
Record created2012-07-18
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)